# SDR CA140407012

- Difficulty date: April 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,313 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3008641
- Condition: Cracked
- Location: Mlg
- Part time: 4,924 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SHOP VISIT, TIRE REPLACEMENT AND CRACK WAS FOUND IN ONE OF THE SPOKES OF THE OTBD WHEEL HALF.  TSR 623.55, HRS, 545 CYC, TSI 1599.36 HRS, 1183 CYC.   IT HAD NOT REACHING ITS FIRST O/H TIME YET.
